# SDR CA040308007

- Difficulty date: March 2, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,147 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Condition: Inoperative
- Location: Mlg
- Component: Mlg
- Component part number: 1158110201
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT THE LANDING GEAR TOOK LONGER THAN NORMAL TO RETRACT. COULD NOT DUPLICATE THE PROBLEM IN THE HANGAR EVEN WHEN SWINGING THE GEAR WITH EXTRA LOADS.  SUSPECTED THAT THE CLUTCH WAS SLIPPING DURING RETRACTION WITH THE INCREASED LOADS DURING FLIGHT. THE LANDING GEAR GEARBOX WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH OUT FURTHER INCIDENT.
